# SDR UIEA2012020500041

- Difficulty date: February 5, 2012
- Submitted: February 5, 2012
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 44,915 hours, 7,011 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Overspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THERE WAS A MOMENTARY OVERSPEED WARNING DURING AN INSTANCE OF SEVERE TURBULANCE DURING CRUISE.  COMPLIED WITH THE SEVERE OR UNUSUAL TURBULANCE INSPECTIONS IAW 05-51-03. NO DEFECTS NOTED.
